RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 3, страницы 374–414 (Mi rcd161)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Polynomial Entropies for Bott Integrable Hamiltonian Systems

Clémence Labrousseab, Jean-Pierre Marcoc

a Université Paris-Dauphine, CEREMADE, Place du Maréchal de Lattre de Tassigny 75775 Paris cedex 16, France
b École Normale Supérieure, DMA, 45 rue d’Ulm F-75230 Paris Cedex 05, France
c Université Paris 6, Analyse Algébrique, 4 Place Jussieu, 75252 Paris cedex 05, France

Аннотация: In this paper, we study the entropy of a Hamiltonian flow in restriction to an energy level where it admits a first integral which is nondegenerate in the sense of Bott. It is easy to see that for such a flow, the topological entropy vanishes. We focus on the polynomial and the weak polynomial entropies ${h_{pol}}$ and ${h_{pol^*}}$. We show that, under natural conditions on the critical levels of the Bott first integral and on the Hamiltonian function $H$, ${h_{pol^*}}\in \{0,1\}$ and ${h_{pol}}\in \{0,1,2\}$. To prove this result, our main tool is a semi-global desingularization of the Hamiltonian system in the neighborhood of a polycycle.

Ключевые слова: dynamical complexity, entropy, integrability, Bott integrable Hamiltonians

DOI: https://doi.org/10.1134/S1560354714030083

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70H06, 37J05, 37G25
Поступила в редакцию: 13.01.2014
Принята в печать:27.04.2014
Язык публикации: английский

Образец цитирования: Clémence Labrousse, Jean-Pierre Marco, “Polynomial Entropies for Bott Integrable Hamiltonian Systems”, Regul. Chaotic Dyn., 19:3 (2014), 374–414

Цитирование в формате AMSBIB
\RBibitem{LabMar14}
\by Cl\'emence~Labrousse, Jean-Pierre~Marco
\paper Polynomial Entropies for Bott Integrable Hamiltonian Systems
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 3
\pages 374--414
\mathnet{http://mi.mathnet.ru/rcd161}
\crossref{https://doi.org/10.1134/S1560354714030083}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3215696}
\zmath{https://zbmath.org/?q=an:1308.70025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000337051600008}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd161
  • http://mi.mathnet.ru/rus/rcd/v19/i3/p374

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. M. Gidea, “Global diffusion on a tight three-sphere”, Qual. Theor. Dyn. Syst., 14:2, SI (2015), 227–263  crossref  zmath  isi  scopus
    2. U. Frauenfelder, C. Labrousse, F. Schlenk, “Slow volume growth for Reeb flows on spherizations and contact Bott-Samelson theorems”, J. Topol. Anal., 7:3 (2015), 407–451  crossref  mathscinet  zmath  isi  scopus
    3. P. Bernard, C. Labrousse, “An entropic characterization of the flat metrics on the two torus”, Geod. Dedic., 180:1 (2016), 187–201  crossref  mathscinet  zmath  isi  scopus
    4. A. Artigue, D. Carrasco-Olivera, I. Monteverde, “Polynomial entropy and expansivity”, Acta Math. Hung., 152:1 (2017), 140–149  crossref  mathscinet  zmath  isi  scopus
    5. J.-P. Marco, “Entropy of billiard maps and a dynamical version of the Birkhoff conjecture”, J. Geom. Phys., 124 (2018), 413–420  crossref  mathscinet  zmath  isi  scopus
    6. J. Katic, M. Peric, “On the polynomial entropy for morse gradient systems”, Math. Slovaca, 69:3 (2019), 611–624  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:73
    Литература:21
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020